Alert archive / Missouri / Tornado Warnings in 2011
Tornado Warning 141, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at May 25, 2011, 5:23 PM CDT for 4 counties in Missouri. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2011, 5:23 PM CDT (22:23 UTC)
- Expired
- May 25, 2011, 6:15 PM CDT
- In force
- 52 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Bollinger County, MO, Butler County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 116 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 11:09 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2124 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 445 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 6.0
- Supercell composite
- 20.1
The text
As transmitted, in the capitals the NWS used until 2016.
652 WFUS53 KPAH 252223 TORPAH MOC017-023-207-223-252315- /O.NEW.KPAH.TO.W.0141.110525T2223Z-110525T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 523 PM CDT WED MAY 25 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN BOLLINGER COUNTY IN SOUTHEAST MISSOURI... NORTHEASTERN BUTLER COUNTY IN SOUTHEAST MISSOURI... NORTHERN STODDARD COUNTY IN SOUTHEAST MISSOURI... SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSOURI... * UNTIL 615 PM CDT. * AT 518 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR POPLAR BLUFF...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IN THE WARNING INCLUDE... WAPPAPELLO... PUXICO... BLOOMFIELD... ADVANCE... BELL CITY... PRECAUTIONARY/PREPAREDNESS ACTIONS... NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF A HOME OR BUILDING. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3721 8994 3692 8972 3676 9033 3686 9043 TIME...MOT...LOC 2223Z 234DEG 35KT 3679 9034 $$
1 follow-up statement
658 WWUS53 KPAH 252242 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 542 PM CDT WED MAY 25 2011 MOC023-252252- /O.CAN.KPAH.TO.W.0141.000000T0000Z-110525T2315Z/ BUTLER MO- 542 PM CDT WED MAY 25 2011 ...THE TORNADO WARNING FOR NORTHEASTERN BUTLER COUNTY IN SOUTHEAST MISSOURI IS CANCELLED... LAT...LON 3685 9016 3702 9020 3721 8994 3692 8972 TIME...MOT...LOC 2242Z 238DEG 48KT 3698 9005 $$ MOC017-207-223-252315- /O.CON.KPAH.TO.W.0141.000000T0000Z-110525T2315Z/ STODDARD MO-WAYNE MO-BOLLINGER MO- 542 PM CDT WED MAY 25 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHEASTERN BOLLINGER...EAST CENTRAL WAYNE AND NORTHERN STODDARD COUNTIES IN SOUTHEAST MISSOURI... AT 536 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS STORM WAS LOCATED NEAR PUXICO...MOVING NORTHEAST AT 55 MPH. LOCATIONS IN THE WARNING INCLUDE ADVANCE AND BELL CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3685 9016 3702 9020 3721 8994 3692 8972 TIME...MOT...LOC 2242Z 238DEG 48KT 3698 9005 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 25, 1:36 PM CDT, 3 hours 47 minutes earlier.
Area forecast discussion, May 25, 1:36 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
136 PM CDT WED MAY 25 2011
.DISCUSSION...
BIGGEST CHALLENGE WILL BE THE DETAILS ASSOCIATED WITH A
POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK OVER THE NEXT 10-12
HOURS OR SO.
WILL KEEP THIS BRIEF WITH ONSET OF SEVERE WEATHER IMMINENT. STRONG
SFC AND UPPER LOW MOVING EASTWARD OUT OF THE PLAINS WILL PUSH A
COLD FRONT ACROSS OUR CWA THIS EVENING. IN THE MEANTIME...WITH
SFC TEMPS IN THE LOW 80S AND SFC DEWPOINTS NEAR 70...THE ATMOSPHERE
HAS BECOME VERY UNSTABLE ACROSS THE AREA. THIS COMBINED WITH
FAVORABLE DEEP LAYER SHEAR...JET DYNAMICS...AND HUGE AMOUNTS OF
CAPE AND HELICITY HAS SET THE STAGE FOR A WIDESPREAD OUTBREAK OF
SEVERE WEATHER INCLUDING LARGE LONG-TRACK TORNADOES...VERY LARGE
HAIL...AND INTENSE STRAIGHT LINE WINDS (DOWNBURSTS).
LATEST RADAR IMAGES ARE SHOWING SHOWERS AND THUNDERSTORMS OVER
THE NORTHEAST SECTIONS OF OUR CWA...BUT THESE STORMS HAVE
REMAINED BELOW SEVERE LEVELS SO FAR. THE LACK OF CONVECTION
ELSEWHERE ACROSS OUR CWA CORRESPONDS WELL TO A POCKET OF 9-10C
WARM AIR IN THE MID LEVELS. THE THINKING IS THAT AS THE SEVERE
CONVECTION TO OUR WEST BEGINS TO MOVE INTO THE WESTERN SECTIONS
WITHIN THE NEXT COUPLE OF HOURS...THE CAP WILL BE BROKEN AND
THUNDERSTORM DEVELOPMENT WILL BE VERY RAPID AND INTENSE.
MOST LIKELY SCENARIO WILL BE DISCREET SUPERCELLS THIS AFTERNOON
INTO THE EARLY EVENING HOURS...THEN A LINE (QLCS) OF THUNDERSTORMS
WITH EMBEDDED SUPERCELLS THROUGH THE REST OF THE EVENING. EACH
NEW MODEL RUN CONTINUES TO SPEED UP THE EASTWARD PROGRESS OF THIS
SYSTEM...SO THE LATEST THINKING IS THAT THE THREAT FOR SEVERE
WEATHER WILL CLEAR THE EASTERN SECTIONS OF OUR CWA SHORTLY AFTER
MIDNIGHT.
PRECIP CHANCES WILL LINGER INTO THURSDAY NIGHT ON THE BACK SIDE OF
THIS SYSTEM. AFTER A BRIEF RESPITE ON FRIDAY...THE COMBINATION OF
UPPER LEVEL ENERGY AND THE APPROACH OF A FRONTAL SYSTEM WILL BRING
PRECIP CHANCES TO THE HEARTLAND FRIDAY NIGHT INTO SATURDAY.
BEYOND SATURDAY AN UPPER RIDGE ESTABLISHES ITSELF OVER OUR AREA
THROUGH THE REST OF THE PERIOD...ESPECIALLY PER THE ECMWF. THE GFS
CRANKS OUT A BIT OF PRECIP NEXT WEDNESDAY AND WEDNESDAY NIGHT AS
IT DROPS A FRONT INTO OUR AREA. THE ECMWF CONTINUES TO KEEP THE
RIDGE OVER OUR AREA WITH NO PRECIP SO FOR NOW WILL KEEP IT DRY.
&&
.AVIATION...
SEVERE STORMS WILL GRADUALLY INCREASE IN COVERAGE DURING THE
AFTERNOON...PEAKING WITH THE PASSAGE OF A COLD FRONT THIS EVENING.
HIGHEST CHANCES FOR CONVECTION AT EACH TAF SITE APPEAR TO BE LATE IN
THE AFTERNOON AND EARLY IN THE EVENING. HOWEVER...ISOLATED
SUPERCELLS COULD OCCUR AT ANY TIME. IN ADDITION TO LOCALLY DAMAGING
WINDS...LARGE HAIL AND TORNADOES ARE POSSIBLE. THE CONVECTION WILL
END WITH THE PASSAGE OF THE FRONT LATE THIS EVENING. SOME LOW CLOUDS
WILL ARRIVE BY 12Z THURSDAY...WITH MVFR CIGS LIKELY DURING THE
MORNING.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BALLARD-
CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
WEBSTER.
MO...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BOLLINGER-
BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&
MY/JAPHazardous weather outlook, May 25, 8:13 AM CDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 813 AM CDT WED MAY 25 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-261315- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 813 AM CDT WED MAY 25 2011 ...AREA UPGRADED TO HIGH RISK... ...WIDESPREAD SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE ENTIRE QUAD STATE AREA IS IN A HIGH RISK OF SEVERE WEATHER TODAY AND TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION...AS THE POTENTIAL EXISTS FOR A SIGNIFICANT AND WIDESPREAD SEVERE WEATHER EVENT ACROSS THE REGION. SOME LOCATIONS MAY EXPERIENCE 2 OR 3 SEPARATE ROUNDS OF SEVERE WEATHER THROUGH THIS EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...POSSIBLY AS EARLY AS THE LATE MORNING HOURS. VERY STRONG WIND FIELDS AND PLENTIFUL INSTABILITY WILL ALLOW THE STORMS TO QUICKLY BECOME SEVERE...WITH LARGE HAIL...STRONG TORNADOES...AND DAMAGING WINDS. THE STORMS WILL MOVE RAPIDLY NORTHEAST ACROSS THE QUAD STATE REGION THROUGH THE AFTERNOON. OTHER SEVERE THUNDERSTORMS MAY DEVELOP FARTHER EAST ACROSS THE AREA DURING THE AFTERNOON. FINALLY...A LINE OF SEVERE STORMS WITH AN INCREASING DAMAGING WIND THREAT WILL MOVE INTO WESTERN PORTIONS OF THE AREA AROUND 5 PM...AND THEN SWEEP THROUGH THE ENTIRE AREA THROUGH THE EVENING. TORNADOES...LARGE HAIL...AND HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THIS LINE. THE SEVERE WEATHER THREAT SHOULD BE EAST OF THE ENTIRE AREA BY MIDNIGHT. OUTSIDE OF THUNDERSTORMS...STRONG SOUTH WINDS ARE EXPECTED TO GUST 25 TO 35 MPH THROUGH THE DAY AND INTO THE EARLY EVENING. CONSULT THE LAKE WIND ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS WILL BE POSSIBLE AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES EAST THROUGH THE REGION THURSDAY. ANY THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. ANOTHER UPPER LEVEL STORM SYSTEM WILL SWEEP THROUGH THE AREA WITH A CHANCE OF THUNDERSTORMS FRIDAY NIGHT. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED THROUGHOUT THE AREA THIS AFTERNOON AND EVENING. DRS/PS
In the hours before
Local storm report, May 25, 5:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
502 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TORNADO OXLY 36.60N 90.69W
05/25/2011 RIPLEY MO TRAINED SPOTTER
BRIEF TOUCHDOWN.
&&
SMITTYLocal storm report, May 25, 5:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
506 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TORNADO 3 S PATTON 37.40N 90.04W
05/25/2011 BOLLINGER MO EMERGENCY MNGR
TORNADO OUT OF SIGHT BUT DEBRIS FALLING ALONG MISSOURI
HWY YY AND A.
&&
SMITTYLocal storm report, May 25, 5:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
511 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM TORNADO 2 W ELLSINORE 36.93N 90.78W
05/25/2011 CARTER MO EMERGENCY MNGR
...UPDATE...3 MILE DEBRIS FIELD 2 TO 5 MILES WEST OF
TOWN. TWO PEOPLE TRAPPED IN SEMI BETWEEN TWO TREES. ALL
CELL PHONE SERVICE IS OUT. THIS DAMAGE OCCURRED FROM THE
FIRST TORNADO NEAR THE COMMUNITY.
&&
SMITTYLocal storm report, May 25, 5:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
513 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL GATEWOOD 36.56N 91.07W
05/25/2011 M1.00 INCH RIPLEY MO LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED.
0321 PM FUNNEL CLOUD FREEMONT 36.95N 91.15W
05/25/2011 CARTER MO LAW ENFORCEMENT
0322 PM FUNNEL CLOUD FREEMONT 36.95N 91.15W
05/25/2011 CARTER MO LAW ENFORCEMENT
FUNNEL CLOUD REPORTED NEAR THE COMMUNITY.
0345 PM FUNNEL CLOUD 1 W PIEDMONT 37.15N 90.72W
05/25/2011 WAYNE MO LAW ENFORCEMENT
0349 PM FUNNEL CLOUD 2 S ELLSINORE 36.90N 90.75W
05/25/2011 CARTER MO TRAINED SPOTTER
ALONG K HIGHWAY.
0350 PM TORNADO GRANDIN 36.83N 90.82W
05/25/2011 CARTER MO EMERGENCY MNGR
2 MOBILE HOMES DESTROYED.
0351 PM HAIL ELLSINORE 36.93N 90.75W
05/25/2011 M0.75 INCH CARTER MO LAW ENFORCEMENT
0356 PM TORNADO ELLSINORE 36.93N 90.75W
05/25/2011 CARTER MO OTHER FEDERAL
...UPDATE...TORNADO 1S OF TOWN WAS 0.5 MILES WIDE. HOUSE
DESTROYED AND TREES DOWN AND PEOPLE TRAPPED IN VEHICLES.
FEMA BUILDING HAVE 200 PEOPLE SEEKING SHELTER. TORNADO
MAY HAVE STRUCK THE COMMUNITIES OF HUNTER AND GRANDIN BUT
NO CONFIRMATION YET. LAW AND FIRE/RESCUE CHECKING HOMES
FOR INJURED PEOPLE. INFORMATION REPORTED BY FEMA TEAM
MEMBER.
0356 PM TORNADO GRANDIN 36.83N 90.82W
05/25/2011 CARTER MO FIRE DEPT/RESCUE
TREES DOWN AND COMMUNITY IS WITHOUT POWER. STRUCTURAL
DAMAGE REPORTED TO INCLUDE A CHURCH.
0356 PM TORNADO 2 W ELLSINORE 36.93N 90.78W
05/25/2011 CARTER MO EMERGENCY MNGR
...UPDATE...3 MILE DEBRIS FIELD 2 TO 5 MILES WEST OF
TOWN. TWO PEOPLE TRAPPED IN SEMI BETWEEN TWO TREES. ALL
CELL PHONE SERVICE IS OUT. THIS DAMAGE OCCURRED FROM THE
FIRST TORNADO NEAR THE COMMUNITY.
0357 PM HAIL ELLSINORE 36.93N 90.75W
05/25/2011 M0.75 INCH CARTER MO TRAINED SPOTTER
DIME SIZE HAIL REPORTED AT INTERSECTION OF HWY 21 AND HWY
60.
0400 PM TORNADO ELLSINORE 36.93N 90.75W
05/25/2011 CARTER MO LAW ENFORCEMENT
TORNADO ALONG HWY 21 AND HWY 60 BETWEEN ELLSINORE AND VAN
BUREN.
0401 PM TORNADO ELLSINORE 36.93N 90.75W
05/25/2011 CARTER MO BROADCAST MEDIA
TORNADO IS SUCKING UP TREES INTO THE FUNNEL ALONG HIGHWAY
60.
0419 PM HAIL MILL SPRING 37.06N 90.68W
05/25/2011 E1.75 INCH WAYNE MO EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED. REPORTED BETWEEN MILL
SPRING AND WILLIAMSVILLE.
0421 PM HAIL GREENVILLE 37.13N 90.45W
05/25/2011 M0.88 INCH WAYNE MO TRAINED SPOTTER
NICKEL HAIL AND DEBRIS FALLING FROM THE SKY. STORM IS
SOUTHWEST OF THE COMMUNITY.
0430 PM TORNADO GREENVILLE 37.13N 90.45W
05/25/2011 WAYNE MO EMERGENCY MNGR
LARGE TORNADO REPORTED JUST NORTH OF COMMUNITY MOVING
NORTHEAST REPORTED BY EM.
0433 PM TORNADO GREENVILLE 37.13N 90.45W
05/25/2011 WAYNE MO TRAINED SPOTTER
TORNADO REPORTED IN THE COMMUNITY OF GREENVILLE.
0442 PM HAIL 4 S DONIPHAN 36.56N 90.82W
05/25/2011 M1.75 INCH RIPLEY MO EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED SOUTH OF DONIPHAN.
0447 PM TORNADO SILVA 37.18N 90.46W
05/25/2011 WAYNE MO TRAINED SPOTTER
TORNADO CROSSED U.S. 67 3N OF GREENVILLE NEAR THE
COMMUNITY OF SILVA.
0458 PM TORNADO OXLY 36.60N 90.69W
05/25/2011 RIPLEY MO TRAINED SPOTTER
BRIEF TOUCHDOWN.
0503 PM TORNADO 3 S PATTON 37.40N 90.04W
05/25/2011 BOLLINGER MO EMERGENCY MNGR
TORNADO OUT OF SIGHT BUT DEBRIS FALLING ALONG MISSOURI
HWY YY AND A.
&&
SMITTYLocal storm report, May 25, 5:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
515 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TORNADO 2 WSW POPLAR BLUFF 36.75N 90.44W
05/25/2011 BUTLER MO TRAINED SPOTTER
BRIEF TOUCHDOWN.
&&
SMITTYLocal storm report, May 25, 5:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
520 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM FUNNEL CLOUD POPLAR BLUFF 36.76N 90.41W
05/25/2011 BUTLER MO BROADCAST MEDIA
MULTIPLE FUNNEL CLOUDS REPORTED ALONG HIGHWAY 67.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:11 AM CDT | Lake Wind Advisory | PAH | Bollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more | 16 hr |
| May 25, 3:02 PM CDT | Tornado Warning | PAH | Carter, Ripley | 43 min |
| May 25, 3:27 PM CDT | Tornado Warning | PAH | Wayne | 33 min |
| May 25, 3:40 PM CDT | Tornado Warning | PAH | Carter | 35 min |
| May 25, 3:55 PM CDT | Tornado Warning | PAH | Butler, Wayne | 50 min |
| May 25, 4:11 PM CDT | Tornado Warning | PAH | Carter | 34 min |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 46 min |
| May 25, 4:27 PM CDT | Tornado Warning | PAH | Butler, Ripley | 33 min |
| May 25, 4:34 PM CDT | Tornado Warning | PAH | Perry | 41 min |
| May 25, 4:43 PM CDT | Tornado Warning | PAH | Bollinger, Butler, Carter, Wayne | 47 min |
| May 25, 4:52 PM CDT | Tornado Warning | PAH | Butler, Ripley | 38 min |
| May 25, 5:15 PM CDT | Tornado Warning | PAH | Bollinger, Perry | 45 min |
| May 25, 5:29 PM CDT | Severe Thunderstorm Warning | PAH | Butler, New Madrid, Stoddard | 46 min |
| May 25, 5:29 PM CDT | Tornado Warning | PAH | Bollinger, Wayne | 46 min |
| May 25, 5:37 PM CDT | Tornado Warning | PAH | Butler, Carter, Ripley, Stoddard | 38 min |
| May 25, 5:56 PM CDT | Flash Flood Warning | PAH | Ripley | 2 hr |
| May 25, 5:57 PM CDT | Tornado Warning | PAH | Cape Girardeau, Perry | 48 min |
| May 25, 6:01 PM CDT | Tornado Warning | PAH | New Madrid, Scott, Stoddard | 29 min |
| May 25, 6:08 PM CDT | Tornado Warning | PAH | Mississippi, New Madrid, Scott, Stoddard | 37 min |
| May 25, 6:13 PM CDT | Tornado Warning | PAH | Bollinger, Wayne | 32 min |
| May 25, 6:15 PM CDT | Tornado Warning | PAH | Butler, Carter, New Madrid, Ripley, Stoddard | 30 min |
| May 25, 6:43 PM CDT | Tornado Warning | PAH | Mississippi, New Madrid, Scott | 32 min |
Nearby
Tornado Warnings in Missouri, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.